# SDR ASAA2020021283156

- Difficulty date: February 8, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,781 hours, 14,976 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 00000000
- Condition: No Test
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCOVERED FAULT WHILE PERFORMING EEC BITE TEST: "MSG NBR: 73-20782, INTERVAL EEC FAULT. BSV POSITION SIGNALS DISAGREE FLIGHT LEG 1 AND 3 SET." LONG TIME FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. INTERROGATED FMC CDU FOR NO 2 ENG FAULT MSG 73-20782 AND FOUND THIS MESSAGE WAS NO LONGER ACTIVE AT THIS TIME. REF TECH SERVICES NOTE, REF L/P 12184603 ABOUT EEC REPLACEMENT CLEARING THIS FAULT.
